Title: High order three-term recursions, Riemann-Hilbert minors and Nikishin systems on star-like sets
Authors: Delvaux, Steven ×
López García, Abey #
Issue Date: Jun-2013
Publisher: Springer-Verlag New York
Series Title: Constructive Approximation vol:37 issue:3 pages:383-453
ISSN: 0176-4276
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science